Tree of Life

Susan Margulies

       Assistant Professor
   margulie at usna dot edu

Department of Mathematics  
United States Naval Academy  


Publications Awards Curriculum Vitae Teaching Contact me Personal


(with J. Morton) Polynomial-time Solvable #CSP Problems via Algebraic Models and Pfaffian Circuits,
     accepted to Journal of Symbolic Computation, May 2015. pdf

(with K. Choudhary and I.V. Hicks) A Note on Integer Domination of Cartesian Product Graphs
     accepted to Journal of Discrete Math, Jan. 2015. pdf

(with J.A. De Loera, J. Lee and J. Miller) Weak Orientability of Matroids and Polynomial Equations,
     accepted to the European Journal of Combinatorics, June 2014. pdf


(with J. A. De Loera, M. Pernpeintner, E. Riedl, D. Rolnick, G. Spencer, D. Stasi, J. Swenson)
     Graph-Coloring Ideals: Nullstellensatz Certi cates, Grobner Bases for Chordal Graphs, and
     Hardness of Grobner Bases,
Interntl. Symposium on Symbolic and Algebraic Computation (ISSAC 2015). pdf

(with S. Onn and D.V. Pasechnik) On the Complexity of Hilbert Refutations for Partition,
     Journal of Symbolic Computation, 66, 70--83, February 2015. pdf

(with I.V. Hicks and J. Ma) The Cunningham-Geelen Method in Practice: Branch-decompositions
     and Integer Programming
, INFORMS Journal of Computing, 25(4), 599--610, 2013. pdf

(with E. Goins, I.V. Hicks and J. Ma) Branch Decomposition Heuristics for Linear Matroids,
     Discrete Optimization 10(2): 102--119, 2013. pdf

(with I.V. Hicks) An Algebraic Exploration of Dominating Sets and Vizing's Conjecture, Electronic
     Journal of Combinatorics, 19 (2), April 2012. pdf

(with J. A. De Loera, J. Lee, P.N. Malkin) Computing Infeasibility Certificates for Combinatorial
     Problems through Hilbert's Nullstellensatz
, Journal of Symbolic Computation, 46(11), 1260--1283, 2011. pdf

(with J. Gunnels, J. Lee) Efficient High-precision Dense Matrix Algebra on Parallel Architectures for
     Nonlinear Discrete Optimization
, Mathematical Programming Computation, 2(2), pg. 103--124, 2010. pdf

(with J. A. De Loera, J. Lee, P.N. Malkin) Hilbert's Nullstellensatz and an Algorithm for Proving
     Combinatorial Infeasibility
, International Symposium on Symbolic and Algebraic Computation
     (ISSAC 2009). pdf

(with J. A. De Loera, J. Lee and S. Onn) Expressing Combinatorial Optimization Problems by
     Polynomial Equations
, Journal of Combinatorics, Probability and Computing, 18, 551-582, 2009. pdf


1. University of California, Davis, Ph.D. Thesis, Computer Algebra, Combinatorics, and Complexity:
     Hilbert's Nullstellensatz and NP-complete Problems
, August 5, 2008. pdf

Susan Margulies